Benzo Buddies targets famous psychologist Jordan Peterson for cult recruitment (N.B.: Scientology also routinely targets celebrities for cult recruitment)

Re: Jordan Peterson is in rehab for Clonazepam
« Reply #16 on: September 20, 2019, 07:31:36 pm »

[Buddie]

maybe this would be a good time to reach out to her? I didn’t care right now about her meat diet. Her father could be goin through what we are going through. They have HUGE platforms. I suggest each of us send her a message wishing him health, sharing some of our story linking to Benzobuddies, , emphasizing the slow taper, and maybe linking to the Ashton manual. His politics and her beliefs are of no concern to me, just as I don’t “care” what any of yours are (in terms of my hope for your healing).

You could do this because it COULD help our cause, or else because it could help a fellow sufferer. Just a thought.

Re: Jordan Peterson is in rehab for Clonazepam
« Reply #17 on: September 20, 2019, 09:31:34 pm »

[Buddie]

Here is the email I sent to Dr. Peterson’s daughter’s public email:

Mikhaila,

I’m so very sorry that you are dealing with your father’s klonopin issue, and so soon after your mother’s illness. I too am dependent on klonopin and I am working to get free. I took them as my doctor prescribed and was shocked to find I could not quit. Unfortunately most rehab centers believe in rapid taper, where you are quickly taken off the drug, often with other harmful drugs added to the mix.

This rarely works and often leads to long term damage.

The only safe way to heal from physical dependence (which is very different than addiction) is to slowly taper down. Addiction is a craving and can possibly be overcome by willpower, dependence is physiological and can happen with klonopin in as little as 4 weeks. It doesnÂ’t matter if it was used as prescribed or not. The dependency issue is the same.

Tapering, the slow reduction of the drug over months, is the only way to safely get through this without causing further (and perhaps permanent damage).

I would refer you to the best manual on benzo withdrawal, the Ashton Manual.

https://benzo.org.uk/manual/index.htm

The webpage is a little old fashioned but the information is critical.

Also, the best support group, with people who can supply tapering schedules, advice, info on supplements and drugs to avoid, etc is:

http://www.benzobuddies.org

Please reach out for help, quitting a benzo is not like quitting any other drug on earth.

I’m here if you have any questions.

Bad news for Benzo Buddies: “Professor Ashton does not support or endorse any Internet support group”

https://www.benzo.org.uk/profash.htm

Benzo Buddies member stops eating, has first window

7 months today and have had my first all day window!!
« on: February 12, 2018, 01:28:00 am »

[Buddie]

7 months today with a great window all day! What a nice suprise for me. Felt good mentally however physically still not there yet or afraid to push it. In the last month have started with diet changes. Dropped dairy products, most all red meat, all nightshade fruits and veggies. It seems to be helping alot. I have been making a special crock pot chicken, cabbage, carrots, onions, green bean and peas dish for myself daily to clear skin problems and it’s working quite well. Ad salt pepper garlic and a couple of chicken bullion cubes and it’s pretty tasty as well. I’m looking forward to more of these good days, what a long strange trip it’s been!! I choose not to fill any of physic drugs thE doc wanted to try on me in the last 7 months and now I’m glad I don’t have them to taper.

15 years Xanax multiple fast tapers
30 day rehab 10 years ago unsusfull
Home tapers cutting pills
Liquid K taper
Two year slow taper finished July 11 17
7 month free from benzodiazepines today!!

Ashton tapers horrific for women

Horrific PMS/PMDD during taper
« on: December 26, 2017, 03:59:19 pm »

[Buddie]

For the ladies:

I’m REALLY struggling with this a few days before my period. Suicidal depression, severe anxiety and akathisia, rage… Rashes, bloating so much worse than during the rest of the month. I feel like I’m in acute/dying with the intensity of the symptoms. Anyone relate?

I would really appreciate your input.

Benzo Buddies member post-taper: “I started speaking gibberish, nonsensical words and I couldn’t stop”

Pacing/Chanting/Verbal Gibberish
« on: December 14, 2017, 11:29:31 pm »

[Buddie]

I haven’t been on the site for a long time. had a really rough end of Oct leading into Nov, ended up in the ER twice and then Mental health for 10 days. Leading up to this I had been experiencing increasing head sensations, felt like my head was going to explode as well as head sensations like my brain was moving, throbbing, increasing daily. I then started pacing and chanting and rocking in bed chanting “I cant live like this” over and over again. I was sleeping about an hour and my physical symptoms would wake me up. All of this led to Nov 8th when I started speaking gibberish, nonsensical words and I couldn’t stop. I was also shaking and crying. It was awful. My husband called 911, they gave me a Benadryl shot, went to one ER and then another because I have another episode at 3 am on the way home from the hospital and refused to go in the house. I was terrified. At this ER, a PA witnessed another “episode”. I was given valium. Hardest thing I had to do was take that but I was petrified of these attacks. Next morning I lost it realizing I was on another benzo, suicidal hence the Mental health visit. I am still on valium but having increasing head sensations. Have not heard of anyone else going through this. I’m terrified to come off the valium and have all of that happen again. Ive been suicidal, very depressed. Anyone else hear of this?

Re: Pacing/Chanting/Verbal Gibberish
« Reply #1 on: December 14, 2017, 11:34:28 pm »

[Buddie]

Hi sorry you going through this , I’m having Head sensations and it’s very uncomfortable so I get what you are talking about , I also have lots of suicide thoughts so you are not alone , i don’t know what I can say to help you feel better but I guess it’s atill part of withdrawal so I’m hoping healing comes for you soon as I hope for myself and other Benzo Buddies .

Re: Pacing/Chanting/Verbal Gibberish
« Reply #2 on: December 15, 2017, 12:50:29 am »

[Buddie]

Hi you didn’t happen to go to IRMC. My hospital is just like yours except they like giving adivan instead. Sounds horrendous and scary beyond regular panic attack. I’d stay on the valuim but take just a small piece instead of the whole thing. Just until you get level. Then worry about it after you can make an intelligent decision. God Bless You.

Re: Pacing/Chanting/Verbal Gibberish
« Reply #3 on: December 15, 2017, 01:00:53 am »

[Buddie]

Well, I did have 2 mg Ativan shoved down my throat at the mental health unit because I had another “attack” while there. They never mentioned what they were giving me, they just probably didn’t know what to do. They then diagnosed me with Major depressive disorder with psychotic tendencies because they couldn’t explain the physical symptoms. I was mortified because Ativan was what I had weaned off of. If they hadn’t of given me the valium though, Id still be having those attacks, they were coming every 6 hours. It wasn’t a panic attack for sure but purely physiological. I’m afraid I shocked my btrain when I took what I took in June and that what I’m experiencing isn’t typical withdrawal. I got worse every day. I’m scared. Oh, and I live in upstate NY. Saratoga Springs was the hospital

Re: Pacing/Chanting/Verbal Gibberish
« Reply #4 on: December 15, 2017, 02:35:47 am »

[Buddie]

That just sounds terrible. How much valium are you taking now? I know it sounds crazy but maybe if you reinstate a low dose of valium, you might be able to stabilize and get rid of these attacks and keep them away by holding and tapering real slow on the valium.

Re: Pacing/Chanting/Verbal Gibberish
« Reply #5 on: December 15, 2017, 12:24:31 pm »

[Buddie]

I’m taking 5 mg in the morning & 5 mg at night. On top of those attacks, my entire body was affected with symptoms. I’m seriously afraid to continue, taper, and relive what happened to me. I lie in bed all day, Ive lost hope. Its no way to live. I’m started to feel head symptoms while on the valium also. Scary